# SDR 96UAL900548

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9068U
- Make and model: Boeing 737222
- Aircraft serial: 19949
- Engine: Pwa JT8D7B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 115 KNOTS BECAUSE IT FELT LIKE A BLOWN TIRE AND AIRCRAFT YAW TO THE LEFT.
